# SDR SWAA2022093052101

- Difficulty date: September 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS EXFOLIATING CORROSION AT N/P HOLES AT STA. 770 AND 777 RBL 21 WL 155. MRKD / [01] AFT CARGO COMPARTMENT RT SIDEPLATE SHIELD ASSEMBLY DAMAGE BETWEEN STA 767 TO STA 792; RBL 21; WL 155 WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[02] SHIELD ASSEMBLY BETWEEN STA 767 TO STA 792; RBL 21; WL 155; TO BE REMOVED AND REPLACED IAW SRM 53-00-53-1A-2; SRM 51-40-02. REFERENCE CARD TTG8Q00EQ6PB FOR WORK PERFORMED.
